Dimetapp (Brompheniramine Maleate – Phenylpropanolamine HCl)

DIMETAPP® CHEWABLES DIMETAPP® CLEAR DIMETAPP® LIQUI-GELS® DIMETAPP® QUICK DISSOLVE

Whitehall-Robins

Brompheniramine Maleate – Phenylpropanolamine HCl

Antihistamine – Decongestant

Indications And Clinical Uses: Symptomatic relief of the allergic manifestations of respiratory illnesses such as the common cold, seasonal allergies, etc.

Contra-Indications: Hypersensitivity to antihistamines or sympathomimetic amines. Patients receiving MAO inhibitors.

Precautions: Administer with caution to patients with cardiac or peripheral vascular diseases, glaucoma, hyperthyroidism, chronic lung disease, diabetes mellitus or hypertension, prostate enlargement and bladder neck obstruction and in pregnancy or lactation.

Occupational Hazards: Patients should be cautioned not to operate vehicles or hazardous machinery until their response to the drug has been determined. Since the depressant effects of antihistamines are additive to those of other drugs affecting the CNS, patients should be cautioned against drinking alcoholic beverages or taking hypnotics, sedatives, psychotherapeutic agents or other drugs with CNS depressant effects during antihistaminic therapy.

Adverse Reactions: Hypersensitivity reactions including skin rashes, urticaria, hypotension and thrombocytopenia have been reported on rare occasions. Drowsiness, lassitude, nausea, giddiness, mydriasis, dryness of the mouth, increased irritability or excitement may occur.

Symptoms And Treatment Of Overdose: Symptoms and Treatment: No specific therapy. Treatment should be symptomatic and supportive. tag_DosageDosage

Dosage And Administration: Dimetapp Chewables: Children 6 to 12 years: 2 chewable tablets every 4 hours. Children 2 to 6 years: 1 chewable tablet every 4 hours. Children under 2 years: Consult a physician.

Dimetapp Clear: Adults and children over 12 years: 10 mL every 4 to 6 hours. Children 6 to 12 years: 5 mL every 4 to 6 hours. Children 2 to 6 years: 2.5 mL every 4 to 6 hours. Children under 2 years: As advised by a physician.

Dimetapp Liqui-Gels: Adults and children over 12 years: 1 liqui-gel every 4 hours. Not recommended for children under 12 years.

Dimetapp Quick Dissolve Tablets: Children 6 to 12 years: 2 quick dissolve tablets every 4 hours. Children 2 to 6 years: 1 quick dissolve tablet every 4 hours. Children under 2 years: Consult a physician.

Availability And Storage: Dimetapp Chewables: Each purple, grape-flavored, scored tablet, engraved “AHR 2290”, contains: brompheniramine maleate 1 mg and phenylpropanolamine HCl 6.25 mg. Nonmedicinal ingredients: aspartame, cellulose, citric acid, crospovidone, D&C Red No. 7, D&C Red No. 30, FD&C Blue No. 1, flavor, glycine, magnesium stearate, mannitol, pregelatinized starch, silicone dioxide, sorbitol and stearic acid. Energy: 2.5 kJ (0.60 kcal). Sodium-free. Boxes of 12 and 24.

Dimetapp Clear: Each 5 mL of clear liquid contains: brompheniramine maleate 2 mg and phenylpropanolamine HCl 12.5 mg. Nonmedicinal ingredients: citric acid, sodium benzoate, sorbitol and water. Energy: 0.42 kJ (0.10 kcal)/5 mL.
Dimetapp Liqui-Gels: Each red, transparent, liquid-filled, gelatin capsule, printed “AHR 2255I”, contains: brompheniramine maleate 4 mg and phenylpropanolamine HCl 25 mg. Nonmedicinal ingredients: D&C Red No. 33, gelatin, glycerin, pharmaceutical glaze, polyethylene/propylene glycol, povidone, propylene glycol, sorbitol, titanium dioxide and water. Energy: 2.5 kJ (0.6 kcal). Boxes of 12 and 24.

Liqui-Gels is a registered trademark of R.P. Scherer International Corporation.

Dimetapp Quick Dissolve Tablets: Each purple, grape-flavored, freeze-dried, scored tablet, engraved “D”, contains: brompheniramine maleate 1 mg and phenylpropanolamine HCl 6.25 mg. Nonmedicinal ingredients: aspartame, FD&C Blue No. 2, FD&C Red No. 40, flavors, gelatin, glycine and mannitol. Energy: 0.42 kJ (0.1 kcal). Boxes of 10 and 20.

Store at room temperature (15 to 30°C).

DIMETAPP® CHEWABLES DIMETAPP® CLEAR DIMETAPP® LIQUI-GELS® DIMETAPP® QUICK DISSOLVE Whitehall-Robins Brompheniramine Maleate – Phenylpropanolamine HCl Antihistamine – Decongestant

Connected Diseases :

Allergic Rhinitis

General Illness Information Common Name: Hay Fever Medical Term: Allergic Rhinitis Description: Allergic response to airborne inhaled allergens affecting the upper respiratory tract (nose, sinuses,…